# SDR ASAA2015092913283

- Difficulty date: September 29, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 32,737 hours, 9,796 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Fault Message
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, THE NR 1 ENGINE RECENT FAULT SHOWS MSG NR 77-10851, THE BOTTOM RT EGT SIGNAL, T495S2, IS OUT OF RANGE.  LOGGED NO FLT LEG 2.  THIS IS ECONOMIC. ACFT GROUNDED. ON DEFERRAL.
